Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is pregnancy advisable after stopping Duphaston?

Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 4938 Questions

default
Posted on Fri, 10 Mar 2017 in Women's Health
Question: My wife has taken Duphaston tablet for irregular periods upto last month. we are planning for the pregnancy. XXXXXXX 10th the last period has started. We had a intercourse between XXXXXXX 22nd- XXXXXXX 25th. Is it right time to plan for baby. Because last month only we have stoped consuming the Duphaston tablet. Any side effect will occur if she got pregnant. Please refer the medical history for more details. Please clarify
doctor
Answered by Dr. Deepti Verma 47 minutes later
Brief Answer:
Safe in pregnancy

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Duphaston is the progesterone hormonal preparation.
Progesterone makes the uterine environment more favorable for pregnancy. It can also be used for irregular periods, however usually it is used in pregnancy for preterm labor, twins and to prevent threatened abortion.
It is completely safe in pregnancy.
So, there is absolutely nothing to worry.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Maternal and fetal medicine specialist
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Deepti Verma 11 minutes later
Doctor please suggest us right times for intercourse to have a girl baby.
doctor
Answered by Dr. Deepti Verma 18 hours later
Brief Answer:
no medically approved timings

Detailed Answer:
Hi dear,
There is no medically approved timings for intercourse for conceiving child of a particular gender.
You should have intercourse in fertile period to increase the chances of conception.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Threatened abortion

doctor1 MD

I done ivf I am 7 week pregnant I had brown spotting but my baby heart bit was there I little scared of miss miscarriage I had dupestone gestone inj and other medicines too plz help me

doctor1 MD

Good morning Sir Is it safe to have sex during fisrt 2 month of pregnancy . Kindly inform. Thanks

doctor1 MD

33 year old female, 9 weeks plus pregnant, cramps, chills , headache, spotting blood?

doctor1 MD

i had a threatened abortion, my pregnancy is only 6 weeks, i was admitted for two days, after my discharge, the doctor gave me phenobarbital, when i checked on line , i realize how dangerous the drug can be for the pregnancy. Please i am now more scared, i hope my pregnancy is not under any risk. Please what is the adverse effect of phenorbarbitone? please i need a quick response

doctor1 MD

Hello.  I m 28 and 8 weeks pregnant.  On monday morning I noticed a slight brownish discharge in my underwear and rushed to the hospital as soon as possible (my doctor explained me later that in those situations I should call immediately instead of walking). The doctor ordered an ultrasound (coincidentally, my first ultrasound had been schedguled for that day). The ultrasound showed a 3x4 mm clot in the placenta which, according to my doctor, might have been the cause of the bleeding. He also said that the baby was fine and that his heartbeat was normal too. My doctor explained me that by definition, this situation is considered a threatened abortion. He put me on bed rest for 3 days and prescribed a progesterone supplement twice a day for the next 30 days. He also schedguled a new ultrasound on next thurday to see if the wound has healed and the clot disappeared.  I haven t experienced any more bleeding since Monday morning but I m very worried and I would like to know how serious my condition is. Should I stay on bed rest until the next ultrasound or it won t make any difference? What are the odds of this happening again? Is this an announcement of a pregnancy that will face more complications in the future or even end in miscarriage? I would also like to know if there is something I can do to prevent this from happening again. I eat healthy food, never drink alcohol (even before my pregnancy), I don t smoke and don t have any disease, but I do have a very stressful job which I m thinking to leave. My blood and urine tests also came back normal. Thank you very much.

doctor1 MD

Dear Doctor, im 24 years old and currently 5 or 6 weeks pregnant, about a year ago, i had a molar pregnancy and my hcg level are normal since early may 2012. 2 weeks ago i had a spotting and possible little bleeding but with no major cramps and nausea nor sickness. My OB prescribed me with duphaston and duvadilan, i have finished duphaston since a week ago, and still taking duvadilan since i still have continuous cramps in my lower abdominal area. My doctor said that there could be the sign of threatening abortion, but just told me to bedrest and doing my usual routine if the spotting gone. What are my chance of having normal pregnancy? and is it normal if i still experiencing cramps? What i can do and can t do for everyday activities? please note that i working behind desk at the office everyday. Looking forward and Thank you very much for your answers..

doctor1 MD

hi doc i am 30 yrs old n trying to conceive for over a year in april 2012 i had ectopic pregnancy,,after 3 months now i am 5 week pregnant,n i have advoiced to take medicines like sustane 200 twise aa day, and fertigyn 5000iu inj 3 weeks is it ok to take